Is it all all posible to take both of these meds together ? More for the electrical systm reasons than high blood pressure ?
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Ventricular Tachycardia - If you have VT do you sometimes feel like you are going to get it and then
... it goes away leaving you with high pressure? I have an ICD and when these happen I feel like I am going to get thereapy. It usually is preceded ...
1 answer • 16 Sep 2009
I bought a bottle of (internol) medicine in mexico, and the pharmacists said it was the same medication as (atenolol). I take atenolol for high blood ...
5 answers • 18 Oct 2010
I take atenolol for high blood pressure and been for 5 yrs think that is what making me dizzy,help! Do you think that it is safe to try taking half ...
1 answer • 20 May 2011
the dr. put me on atenolol and amlodipine besylate. the meds have lowered my pulse and not the blood pressure. I am now having a lot of pressure in ...
3 answers • 4 Apr 2013
I've been experiencing increased side effects, allergic in nature over past year with Atenolol. Tried to transition from Atenolol to Bystolic on ...
2 answers • 5 Oct 2014